# SDR ASAA1057882

- Difficulty date: May 30, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 14,005 hours, 4,186 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AFTER ENGINE START.  LIGHT EXTINGUISHES WHEN RESET.  LT CONTROLLER LOGGED FLIGHT DECK TCV LAST LEG.  ACCOMPLISHED CONTROLLER BITE REF MM 21 61 01 AND RESET FAULT.  LT PACK CONTROL OPS NORMAL.
